Free Access
Volume 46, Number 4, July-August 2012
Page(s) 841 - 874
Published online 03 February 2012
  1. A. Alvarez, Linearized Crank-Nicholson scheme for nonlinear Dirac equations. J. Comput. Phys. 99 (1992) 348–350. [CrossRef] [Google Scholar]
  2. A. Alvarez and B. Carreras, Interaction dynamics for the solitary waves of a nonlinear Dirac model. Phys. Lett. A 86 (1981) 327–332. [CrossRef] [Google Scholar]
  3. A. Alvarez, Pen-Yu Kuo and L. Vazquez, The numerical study of a nonlinear one-dimensional Dirac equation. Appl. Math. Comput. 13 (1983) 1–15. [CrossRef] [Google Scholar]
  4. N. Bournaveas, Local and global solutions for a nonlinear Dirac system. Advances Differential Equations 9 (2004) 677–698. [Google Scholar]
  5. N. Bournaveas, Local well-posedness for a nonlinear Dirac equation in spaces of almost critical dimension. Discrete Contin. Dyn. Syst. Ser. A 20 (2008) 605–616. [CrossRef] [Google Scholar]
  6. N. Boussaid, P. D’Ancona and L. Fanelli, Virial identity and weak dispersion for the magnetic Dirac equation. J. Math. Pures Appl. 95 (2011) 137–150. [CrossRef] [Google Scholar]
  7. J. De Frutos, Estabilidad y convergencia de esquemas numericos para sistemas de Dirac no lineales. Revista Internacional de Métodos Numéricos para Cálculo y Diseño en Ingenieria 5 (1989) 185–202. [Google Scholar]
  8. J. De Frutos and J.M. Sanz-Serna, Split-step spectral schemes for nonlinear Dirac systems. J. Comput. Phys. 83 (1989) 407–423. [CrossRef] [Google Scholar]
  9. V. Delgado, Global solutions of the Cauchy problem for the classical Coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension. Proc. Amer. Math. Soc. 69 (1978) 289–296. [CrossRef] [MathSciNet] [Google Scholar]
  10. T. Dupont, Galerkin methods for first order hyperbolics : an example. SIAM J Numer. Anal. 10 (1973) 890–899. [CrossRef] [MathSciNet] [Google Scholar]
  11. R.T. Glassey, On one-dimensional coupled Dirac equations. Trans. Amer. Math. Soc. 231 (1977) 531–539. [CrossRef] [MathSciNet] [Google Scholar]
  12. B.-Y. Guo, J. Shen and C.-L. Xu, Spectral and pseudospectral approximations using Hermite functions : application to the Dirac equation. Adv. Comput. Math. 19 (2003) 35–55. [CrossRef] [MathSciNet] [Google Scholar]
  13. J. Hong and C. Li, Multi-symplectic Runge-Kutta methods for nonlinear Dirac equations. J. Comput. Phys. 211 (2006) 448–472. [CrossRef] [Google Scholar]
  14. L. Hörmander, Lectures on Nonlinear Hyperbolic Differential Equations. Springer-Verlag (1997). [Google Scholar]
  15. S. Jiménez, Derivation of the discrete conservation laws for a family of finite difference schemes. Appl. Math. Comput. 64 (1994) 13–45. [CrossRef] [Google Scholar]
  16. T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan 19 (1967) 508–520. [CrossRef] [MathSciNet] [Google Scholar]
  17. S. Machihara, One dimensional Dirac equation with quadratic nonlinearities. Discrete Contin. Dyn. Syst. Ser. A 13 (2005) 277–290. [CrossRef] [Google Scholar]
  18. S. Machihara, Dirac equation with certain quadratic nonlinearities in one space dimension. Commun. Contemp. Math. 9 (2007) 421–435. [CrossRef] [MathSciNet] [Google Scholar]
  19. S. Machihara, M. Nakamura and T. Ozawa, Small global solutions for nonlinear Dirac equations. Differential Integral Equations 17 (2004) 623–636. [MathSciNet] [Google Scholar]
  20. S. Machihara, M. Nakamura, K. Nakanishi and T. Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation. J. Funct. Anal. 219 (2005) 1–20. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Machihara, K. Nakanishi and K. Tsugawa, Well-posedness for nonlinear Dirac equations in one dimension. Kyoto J. Math. 50 (2010) 403–451. [CrossRef] [MathSciNet] [Google Scholar]
  22. A. Majda, Compressible fluid flow and systems of conservation laws in several space variables. Appl. Math. Sci. 53 (1984). [Google Scholar]
  23. E. Salusti and A. Tesei, On a semi-group approach to quantum field equations. Nuovo Cimento A 2 (1971) 122–138. [Google Scholar]
  24. I. E. Segal, Non-linear semi-groups. Ann. of Math. 78 (1963) 339–364. [CrossRef] [MathSciNet] [Google Scholar]
  25. S. Shao and H. Tang, Higher-order accurate Runge-Kutta discontinuous Galerkin methods for a nonlinear Dirac model. Discrete Contin. Dyn. Syst. Ser. B 6 (2006) 623–640. [Google Scholar]
  26. B. Thaller, The Dirac equation, Texts and Monographs in Physics. Springer-Verlag, Berlin, Heidelberg (2010). [Google Scholar]
  27. H. Wang and H. Tang, An efficient adaptive mesh redistribution method for a non-linear Dirac equation. J. Comput. Phys. 222 (2007) 176–193. [Google Scholar]
  28. G.E. Zouraris, On the convergence of a linear conservative two-step finite element method for the nonlinear Schrödinger equation. ESAIM : M2AN 35 (2001) 389–405. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you